 | Tylenol Regular Strength acetaminophen, pain reliever, fever reducer, 100 tablets 100ct. Box [4 on hand]
$10.68 | | | Ingredients | | Active: Acetaminophen 325 Mg. Inactive: Cellulose, Corn Starch, Magnesium Stearate, Sodium Starch Glycolate.
|
| Why Buy? | Contains No Aspirin | | | Temporarily Reduces Fever and Relieves Minor Aches and Pains Due to Headache, Backache, The Common Cold, Premenstrual and Menstrual Cramps, Muscular Aches, Minor Pain of Arthritis, Toothache.
|
| Warnings | | Alcohol Warning: If You Consume 3 Or More Alcoholic Drinks Every Day, Ask Your Doctor Whether You Should Take Acetaminophen and Aspirin Or Other Pain Relievers/Fever Reducers. Acetaminophen and Aspirin May Cause Liver Damage and Stomach Bleeding. Do Not Use: With Any Other Products Containing Acetaminophen. Stop Use and Ask A Doctor If: Pain Gets Worse Or Lasts For More Than 10 Days; Fever Gets Worse Or Lasts For More Than 3 Days; Redness Or Swelling Is Present; New Symptoms Occur. These Could Be Signs of A Serious Condition. If Pregnant Or Breast-Feeding, Ask A Health Professional Before Use. It Is Especially Important Not to Use Aspirin During The Last 3 Months of Pregnancy Unless Definitely Directed to Do So By A Doctor Because It May Cause Problems In The Unborn Child Or Complications During Delivery. Keep Out of The Reach of Children. Overdose Warning: Taking More Than The Recommended Dose Can Cause Serious Health Problems, Including Serious Liver Damage. In Case of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away (1-800-222-1222). Quick Medical Attention Is Critical For Adults As Well As For Children Even If You Do Not Notice Any Signs Or Symptoms.
|
| Instructions | | Do Not Take More Than Directed (See Overdose Warning). Adults and Children 12 and Over: Take 2 Caplets Every 4 Hours; Swallow Whole - Do Not Crush, Chew Or Dissolve. Children Under 12 Years: Do Not Use This Adult Product In Children Under 12 Years of Age;
|
| Brand Name | Tylenol | taxable in Michigan? | No | Product Size | 100ct | Product Price | $10.68 | Storage Climate | Dry | Manufacturer | McNeil Consumer Healthcare Division Of McNeil-PPC, | Shipping Weight | 0.14 lbs. | upc | 0045049660 | |
Full-Size Product Picture |  |
|